# SDR 2007UALA03467

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 63,017 hours, 10,346 cycles
- Engine: Pwa PW4060
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, GOUGED BULKHEAD FITTING AT NAC STA 237.39.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED AREA.  CUT OUT PREVIOUSLY TRIMMED FLANGE FROM BULKHEAD (P/N 311T3281).  FABRICATED A REPAIR ANGLE & A REPLACEMENT BRACKET (272T0082-28) & A REPLACEMENT CLIP (313T3310-469).
